# SDR ASOA20120325044

- Difficulty date: March 25, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 31,016 hours, 23,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE NR 2 AISLE PATH LIGHT STRIP TO BE INOPERATIVE. MX PLACED THE AFFECTED LIGHT STRIP ON MEL 33-50-00-2 CAT C, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT SUBSEQUENTLY LANDED IN MCI WHERE MX R & R THE AFFECT AISLE PATH LIGHT ASSY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
